# SDR SWAA2021062877949

- Difficulty date: May 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STAB ; 2021-252415 / [01] TOOL USED: CALIPER P/N 500-752-10; S/N 15183542; DUE DATE 04-OCT-21; [02] TOOLS USED: CALIPER P/N 500-752-10; S/N 15183542; DUE DATE 04-OCT-21; RADIUS GAUGE P/N S167C; S/N AE-27308; DUE DATE 20-AUG-21; [03] TOOL USED: P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 01-DEC-21.; [04] TOOL USED: P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 01-DEC-21.; [05] TOOLS USED: CALIPER P/N 500-752-10; S/N 15183542; DUE DATE 04-OCT-21; RADIUS GAUGE P/N S167C; S/N AE-27308; DUE DATE 20-AUG-21; [06] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202; [07] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 MATERIAL USED: KIT P/N SWA 55100003-01; BATCH SWA 2021000734.; [08] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 MATERIAL USED: KIT P/N SWA 55100003-01; BATCH SWA 2021000734. CERTIFIED AS RII
